# SDR P5CA2016072700174

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 61,160 hours, 9,964 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901906
- Part serial: 1652081
- Condition: Warning Message
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE LOOP B STATUS MESSAGE.  REMOVE AND REPLACED THE UPPER AFT DETECTOR ASSY IAW AMM 26-11-02.  OPS CHECKED GOOD,  NO FAULTS.
